Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 138, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 15, 2015, 7:19 AM PDT for Inyo County, California. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2015, 7:19 AM PDT (14:19 UTC)
- Expired
- Oct 15, 2015, 10:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Inyo County, CA
The radar
The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 8:00 AM PDT | FLASH FLOOD | 21 Sse Furnace Creek, CA | DEATH VALLEY NP TWEETS FLASH FLOODING IS OCCURRING IN THE PARK AND BADWATER ROAD HAS BEEN CLOSED. |
| Oct 15, 8:15 AM PDT | FLASH FLOOD | Furnace Creek, CA | NUMEROUS ROADS CLOSED IN DEATH VALLEY NP DUE TO FLOODING. THESE ROADS INCLUDE BUT ARE NOT LIMITED TO ARTIST DRIVE...COTTONWOOD/MARBLE ROAD...EMIGRANT CANYON...GREENWATER ROAD...MUSTARD CANYON...MOSAIC CANYON...RACETRACK ROAD...WEST SIDE ROAD...AND SALINE VALLE |
| Oct 15, 9:21 AM PDT | FLASH FLOOD | 21 Sse Furnace Creek, CA | DEATH VALLEY NP TWEETS FLASH FLOODING IS OCCURRING IN THE PARK AND BADWATER ROAD HAS BEEN CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 2807 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WGUS55 KVEF 151419
FFWVEF
CAC027-151715-
/O.NEW.KVEF.FF.W.0138.151015T1419Z-151015T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
719 AM PDT THU OCT 15 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN INYO COUNTY IN SOUTH CENTRAL CALIFORNIA...
* UNTIL 1015 AM PDT
* AT 717 AM PDT...DOPPLER RADAR INDICATED WIDESPREAD SHOWERS AND
EMBEDDED THUNDERSTORMS CONTINUING TO MOVE OF DEATH VALLEY NATIONAL
PARK. RAINFALL RATES IN THIS ACTIVITY ARE RANGING FROM 0.5"/HR TO
1"/HR IN THE HEAVIEST STORMS. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STOVEPIPE WELLS...SHOSHONE...FURNACE CREEK...MESQUITE SPRINGS
CAMPGROUND...DARWIN...TEXAS SPRINGS CAMPGROUND...DEATH VALLEY
JUNCTION...BADWATER...HOMEWOOD CANYON-VALLEY WELLS...TECOPA...
DANTES VIEW...PANAMINT SPRINGS AND SCOTTYS CASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3699 11782 3710 11734 3581 11565 3580 11739
3630 11761
$$
PULLIN3 follow-up statements
846
WGUS75 KVEF 151527
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
827 AM PDT THU OCT 15 2015
CAC027-151715-
/O.CON.KVEF.FF.W.0138.000000T0000Z-151015T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
827 AM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT FOR
SOUTHEASTERN INYO COUNTY...
AT 826 AM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STOVEPIPE WELLS...SHOSHONE...FURNACE CREEK...MESQUITE SPRINGS
CAMPGROUND...DARWIN...TEXAS SPRINGS CAMPGROUND...DEATH VALLEY
JUNCTION...BADWATER...HOMEWOOD CANYON-VALLEY WELLS...TECOPA...DANTES
VIEW...PANAMINT SPRINGS AND SCOTTYS CASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3699 11782 3710 11734 3581 11565 3580 11739
3630 11761
$$
DSB365
WGUS75 KVEF 151618
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
918 AM PDT THU OCT 15 2015
CAC027-151715-
/O.CON.KVEF.FF.W.0138.000000T0000Z-151015T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
918 AM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM PDT FOR
SOUTHEASTERN INYO COUNTY...
AT 918 AM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHOSHONE...STOVEPIPE WELLS...FURNACE CREEK...BADWATER...DARWIN...
HOMEWOOD CANYON-VALLEY WELLS...TECOPA...TEXAS SPRINGS CAMPGROUND...
DANTES VIEW...PANAMINT SPRINGS AND DEATH VALLEY JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3581 11565 3580 11739 3630 11761 3639 11764
3675 11688
$$
DSB873
WGUS75 KVEF 151711
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1011 AM PDT THU OCT 15 2015
CAC027-151720-
/O.EXP.KVEF.FF.W.0138.000000T0000Z-151015T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-
1011 AM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN INYO COUNTY WILL EXPIRE
AT 1015 AM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT AT THIS TIME. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3581 11565 3580 11739 3630 11761 3639 11764
3675 11688
$$
DSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 3:15 AM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Oct 15, 3:15 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 315 AM PDT THU OCT 15 2015 .SYNOPSIS...A STORM SYSTEM PRESENTLY LOCATED OFF THE COAST OF SANTA BARBARA WILL LIFT SLOWLY NORTHEASTWARD THROUGH SATURDAY RESULTING IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THIS WILL RESULT IN A BREAK FROM THE VERY WARM WEATHER WITH HIGH TEMPERATURES FALLING CLOSER TO NORMAL. ANOTHER SYSTEM WILL APPROACH THE AREA FROM THE NORTHWEST ON SATURDAY AND LINGER THROUGH MONDAY RESULTING IN ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. DRY WEATHER WILL RETURN TO THE ENTIRE AREA ON TUESDAY. && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. THE FIRST OF TWO STORM SYSTEMS IS ALREADY SPREADING SHOWERS AND THUNDERSTORMS INTO THE AREA WITH ACTIVITY WORKING NORTH TO NORTHWEST ACROSS SAN BERNARDINO AND FAR SOUTHWEST INYO COUNTIES THIS MORNING ON RADAR. FURTHER EAST WE HAVE YET TO SEE MUCH IN THE WAY OF SUBSTANTIAL CLOUD COVER OUTSIDE OF HIGH CLOUDS AND THUS THERE A FEW ISSUES. ALL THE MODELS SHOW A BIG SPREAD IN HOW FAR EAST THEY GENERATE QPF TODAY AND MUCH OF THIS HAS TO DO WITH HOW QUICKLY THE LOW-LEVELS OF THE ATMOSPHERE, MAINLY BELOW 700 MB, RESPOND TO THE THE RICHER MOISTURE THAT WORKS IN HIGHER UP. THIS IS A SITUATION WHERE ANY MOISTENING OF THE LOWER LEVELS WILL TAKE PLACE TOP DOWN AND THUS INITIALLY PRECIP MAY STRUGGLE TO REACH THE SURFACE. THIS MAKES TIMING OF SHOWERS AND THUNDERSTORMS HARD AS THINGS MAY NOT GET GOING AS QUICK AS THE WETTER 00Z OPERATIONAL GFS SHOWS. THE 00Z OPERATIONAL ECMWF REMAINS THE DRIEST. THE THOUGHT ON MY END IS THE GFS IS TOO WET AND THE ECMWF A LITTLE TOO DRY AND THUS THE POP FORECAST TODAY WAS LARGELY DERIVED FROM A CONSENSUS OF THE LOCAL ARW AND NMM MODELS. THIS WOULD MAINLY FOCUS ACTIVITY IN SAN BERNARDINO, INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. IT IS VERY POSSIBLE WE SEE SOMETHING SIMILAR TO WHAT WAS AROUND ON OCTOBER 4TH WHERE AREAS JUST WEST OF LAS VEGAS GOT DRENCHED AND WE SAW NOTHING IN THE MIDDLE AND EAST SIDE OF THE VALLEY. THINGS GOING FOR THUNDERSTORMS TODAY WILL BE GOOD DIRECTIONAL AND SPEED SHEAR AS WELL AS THE EXIT REGION OF A SMALL 50 KT+ JET STREAK AT 250 MB OVER SOUTHEAST CALIFORNIA WHICH WILL AID IN LIFT. THUS A FEW STRONGER STORMS AND EVEN A SEVERE STORM CANNOT BE RULED OUT WITH HAIL AND GUSTY WINDS THE MAIN THREAT. AS FOR FLASH FLOODING, STORMS WILL BE MOVING AT A DECENT CLIP TODAY BUT ANY STRONGER STORMS OR AREAS THAT SEE TRAINING STORMS COULD AT LEAST SEE MINOR FLOODING. THE BEST RISK WILL BE IN SAN BERNARDINO, SOUTHERN INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. TEMPS WILL DROP SEVERAL DEGREES TODAY DUE TO THE INCREASED CLOUDS BRINGING AN END TO THE NEAR RECORD HIGH MAXIMUMS OF LATE. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH ACTIVITY GRADUALLY WORKING EAST AS THE NIGHT MOVES ON. SNOW LEVELS WILL BE AROUND 11000-11500 FEET WITH A FEW INCHES OF SNOW POSSIBLE ABOVE THAT LEVEL. LOWS WILL REMAIN ON THE WARM SIDE SINCE THIS IS A WARM SYSTEM AND THE WARM AIR WILL NOT REALLY BE FLUSHED ON OUT AS THIS STORM HEADS IN AND AGAIN WE MAY SEE A FEW RECORD WARM LOWS SET. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE LAS VEGAS VALLEY LOOKS TO BE LATE TONIGHT INTO FRIDAY MORNING AS A GENERAL BAND OF SHOWERS AND THUNDERSTORMS LIFTS NORTHEAST ACROSS THE AREA. THIS WILL PUSH THE RISK FOR TRAINING STORMS AND STRONGER STORMS INTO MOHAVE, CLARK, NORTHEAST SAN BERNARDINO AND CENTRAL AND SOUTHERN NYE COUNTIES AS WELL AS FAR SOUTHEAST INYO COUNTIES AND THESE AREAS WILL BE MOST AT RISK FOR ANY FLOODING IN THIS TIME FRAME. THINGS SHOULD START TO DRY OUT IN THE SOUTHWEST BY FRIDAY NIGHT AS THE FIRST SYSTEM WILL HAVE TRANSITIONED TO AN OPEN WAVE. THE OPEN WAVE THEN GETS CAUGHT UP IN THE OVERALL BROAD TROUGH AXIS ALOFT. THE FOCUS THEN TURNS TO ANOTHER LOW WHICH IS SLATED TO DROP INTO NORCAL. THIS WILL MAINLY TRACK TOWARD NEVADA AND AS A RESULT, WE HAVE LOWERED POPS ACROSS WESTERN INYO AND NORTHWEST AND WEST-CENTRAL SAN BERNARDINO COUNTY FOR SATURDAY AND SATURDAY NIGHT BUT INCREASED THEM IN LINCOLN, CLARK AND CENTRAL/SOUTHERN NYE COUNTIES. THE ECMWF IS EVEN WETTER WITH THIS SYSTEM WITH VERY BULLISH POPS. THIS MAY BE MORE OF LATE SATURDAY NIGHT INTO SUNDAY EVENT FOR LAS VEGAS WITH RESPECT THE BEST RAIN CHANCES AND HEAVIEST PRECIPITATION. AGAIN, SOME RISK FOR STRONG THUNDERSTORMS CANNOT BE RULED OUT AS WELL AS FLASH FLOODING. TEMPS WILL BE TRICKY AS CLOUDS AND PRECIP MAY HOLD READINGS DOWN MORE THAN CURRENTLY FORECAST ESPECIALLY IF THE SUPER SOAKER ECMWF IS CORRECT. SOME IMPACTS TO STRESS: + ROADS WILL BE WET AND SLICK. PLAN AHEAD FOR TRAVEL. + FLOODING WILL BE HIT AND MISS BUT COULD QUICKLY DEVELOP UNDER STRONGER STORMS THAT DUMP OR ANY AREAS THAT SEE TRAINING STORMS. + HIGHER PEAKS IN THE SOUTHERN SIERRA WILL SEE WINTRY CONDITIONS WITH ACCUMULATING SNOW. BE PREPARED IF HEADING THERE. + HAIL AND GUSTY WINDS OVER 45 MPH ARE POSSIBLE WITH STRONGER THUNDERSTORMS. + RAINFALL AMOUNTS WILL BE HIGHLY VARIABLE WITH AMOUNTS BETWEEN A THIRD AND THREE-QUARTERS OF AN INCH WITH LOCALIZED TOTALS OVER AN INCH BY FRIDAY EVENING. + THE SECOND SYSTEM COULD BRING ANOTHER THIRD TO THREE-QUARTERS OF AN INCH OF RAIN TO PARTS OF SOUTHERN NEVADA. .LONG TERM...SUNDAY THROUGH THURSDAY. A TROUGH ACROSS CALIFORNIA EARLY SUNDAY MORNING WILL USHER IN THE OUR SECOND ROUND OF WET WEATHER. THE PRIMARY SHIELD OF PRECIPITATION LOOKS TO MAINLY AFFECT INYO COUNTY, SOUTHERN NEVADA AND NORTHWEST ARIZONA SUNDAY INTO SUNDAY NIGHT. WITH THE LATEST MODEL RUNS THERE IS SOME AGREEMENT THAT THE BEST FORCING WOULD BE OVER CLARK AND LINCOLN COUNTIES LATE SUNDAY MORNING, SHIFTING EAST INTO NORTHWEST ARIZONA SUNDAY AFTERNOON/EVENING. AN UPPER TROUGH LINGERING OVER SOUTHEAST NEVADA AND NORTHWEST ARIZONA SHOULD BE ENOUGH TO SUPPORT SCATTERED INSTABILITY SHOWERS PRIMARILY OVER THE HIGHER TERRAIN THROUGH MONDAY. NOT THE COLDEST OF SYSTEMS WITH SNOW LEVELS STAYING AT OR ABOVE 9500-10000 FEET DURING THE DURATION OF THE EVENT SUNDAY AND MONDAY. TUESDAY THROUGH THURSDAY WILL BE DRY ALONG WITH NEAR NORMAL TEMPERATURES UNDER RIDGING. && .AVIATION...FOR MCCARRAN...THE MAIN ISSUE TODAY WILL BE IF ANY SHRA MAKE IT INTO THE LAS VEGAS VALLEY AT ALL. CHANCES FOR SHRA/TSRA WILL BE GREATEST IN THE BEATTY AND DAGGETT APPROACH CORRIDORS. ACTIVITY MAY LIKELY GET VERY CLOSE TO THE WEST SIDE OF THE LAS VEGAS VALLEY BUT MAY STRUGGLE TO DO ANYTHING AT THE AIRPORT COMPLEX. FOR NOW THE TAF WILL SHOW JUST VCSH AFTER 20Z TODAY. CONFIDENCE IS LOW-MODERATE IN ANY SHRA OR TSRA AT THE AIRPORT COMPLEX. SHRA/TSRA WILL BE MORE LIKELY TONIGHT AFTER 03Z-08Z FRIDAY. BASES WILL MAINLY DROP TO 10K- 15K FEET BY LATER THIS AFTERNOON WITH CIGS AT LEAST DOWN TO 7K-10K FEET TONIGHT OR NEAR ANY SHRA/TSRA. WINDS WILL MAINLY BE 8 KTS OR LESS TRENDING TOWARD DIURNAL DIRECTIONS EARLY THOUGH CONFIDENCE IN THE WIND DIRECTION IS MODERATE THIS AFTERNOON WITH A WESTERLY COMPONENT THE MOST LIKELY. THE CHANCE FOR SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH THE GREATEST CHANCES ACROSS SAN BERNARDINO, INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. LITTLE TO NO ACTIVITY IS EXPECTED IN EASTERN MOHAVE, NORTHEAST CLARK AND EASTERN LINCOLN COUNTIES. CIGS WILL MAINLY BE 6K-10K FEET IN AND NEAR SHRA/TSRA OTHERWISE 10K-18K FEET. VSBY MAY BE REDUCED TO MVFR OR LOWER WITH GUSTY AND ERRATIC WINDS POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE EXPECT WINDS TO TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS EXCEPT IN THE OWENS VALLEY THIS AFTERNOON AND EARLY EVENING WHERE SOUTH WINDS OF 10-20 KTS WITH GUSTS TO 25 KTS ARE POSSIBLE. THE CHANCE FOR SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE. && .CLIMATE...RECORD HIGH MINIMUM TEMPERATURES ARE ALSO POSSIBLE FOR LAS VEGAS EACH DAY THROUGH SATURDAY. DATE VALUE/YEAR ----------------------------- 10/15 70/1950 10/16 66/2010* 10/17 67/1991 * TIE FROM PREVIOUS YEARS. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY THROUGH MONDAY. && SHORT TERM/AVIATION/CLIMATE...STACHELSKI LONG TERM...PIERCE FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 1:39 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Oct 15, 3:29 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Oct 15, 4:44 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.